# SDR MDR03025

- Difficulty date: August 12, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: HCCAT
- Make and model: Skrsky S64E
- Aircraft serial: 64058
- Aircraft time: 25,582 hours
- Engine: Pwa JFTD12A4A
- Engine time: 6,521 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 670802
- Part serial: H64904
- Condition: Cracked
- Location: Engine
- Part time: 2,889 hours, 1,688 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH CRACK INDICATION FOUND BY EDDY CURRENT INSPECTION.  INDICATION IS IN THE LOCATION OF THE BLADE RETENTION PIN HOLE, ON THE CENTER FLANGE.  INDICATION COULD NOT BE DETECTED BY FPI WHICH IS THE METHOD OF INSPECTION CALLED FOR IN THE OVERHAUL MANUAL.  CAUSE: UNKNOWN
